Weakly expanding skew-products of quadratic maps

Jérôme Buzzi, Olivier Sester, Masato Tsujii

Research output: Contribution to journalArticlepeer-review

23 Citations (Scopus)


We consider quadratic skew-products over angle-doubling of the circle and prove that they admit positive Lyapunov exponents almost everywhere and an absolutely continuous invariant probability measure. This extends corresponding results of M. Viana and J. F. Alvès for skew-products over the linear strongly expanding map of the circle.

Original languageEnglish
Pages (from-to)1401-1414
Number of pages14
JournalErgodic Theory and Dynamical Systems
Issue number5
Publication statusPublished - Oct 2003
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics


Dive into the research topics of 'Weakly expanding skew-products of quadratic maps'. Together they form a unique fingerprint.

Cite this